Dragon-kings death in nonlinear wave interactions

TitleDragon-kings death in nonlinear wave interactions
Publication TypeJournal Article
Year of Publication2019
AuthorsSantos, MS, Jr, JDSzezech, Batista, AM, Iarosz, KC, Caldas, IL, Viana, RL
JournalPhysica A: Statistical Mechanics and its Applications
Volume534
Pagination122296
ISSN03784371
URLhttps://api.elsevier.com/content/article/PII:S0378437119313287?httpAccept=text/xml
DOI10.1016/j.physa.2019.122296
Short TitlePhysica A: Statistical Mechanics and its Applications
Paper File